Went off birth control about 2 months ago….crazy emotions?

posted 2 years ago in Wellness
Post # 2
Member
239 posts
Helper bee

I got off of them 4 years ago and I had the same thing. My acne actually got worse and hasn’t improved but I would rather be off and let my body rest from the birth control. My mood swings got better with time. Now I only get them with my menstrual cycles.  It get better with time I promise. I was starting to have bad side effects from being on birth control for so long.

 

Post # 4
Member
320 posts
Helper bee
  • Wedding: October 2014 - Restaurant

I got off over 2 years ago after 10 years on.  My skin broke out but it eventually cleared up.  he biggie though: I needed to be put on Prozac during my PMS time for extreme mood swings.  The Prozac is amazing though, I feel a million times less crazy.

Before the Prozac I would allow myself to just lay in bed and feel shitty and that helped.  Yoga and mediation is also really helpful.

Post # 5
Member
1649 posts
Bumble bee
  • Wedding: August 2015

I’ve been off for 3 weeks now and have noticed the crazy emotions too. My eyes drop tears even when I’m not that emotional. I cry telling funny stories, watching TV, etc. when I don’t even feel sad enough to warrant tears lol. FI thinks I’m a crazy woman. 

I’ve also noticed a tad bit of texture on my face that wasn’t there before. It’s like super small ridges on my face. They’re not noticeable to anyone else though. I took the pill for four years to regulate my cycle.

Post # 6
Member
239 posts
Helper bee

Things that helped me was having my me time when I needed it. My SO understood that the pill makes you have side effects and mood swings.  Even now he knows when to not bother me. Just recently I was having my PMS because of my up coming period and I know he can’t help certain eating habits lol but it was so irritating to hear him tasting his food. It drove me insane lol. Sometimes I think I’m crazy but I’ve gotten better.

Post # 7
Member
1433 posts
Bumble bee

When I was off the pill I felt extra sad and emotional for no reason around that TOM.  It actually took me a bit to connect it but once I realized it was the hormone swing I started to try to be more rational I guess 🙂 

Post # 11
Member
3280 posts
Sugar bee
  • Wedding: June 2014

I’ve only had the pimples which are annoying enough! I was on them for 3 years, but I wasn’t very emotional before so I don’t think much has changed. I was actually surprised I didn’t have much of a change after coming off them. 

Post # 12
Member
2217 posts
Buzzing bee
  • Wedding: August 2015

I just went off mine a month ago for similar reasons- I feel like my emotions were “stunted” as you said on the pill. I’m not noticing mood swings, but I just feel more energized and happier. And now that you mention it, my hair is greasier too! I’ve never really had issues with acne so I haven’t noticed anything there… yet lol

Post # 13
Member
2913 posts
Sugar bee
  • Wedding: August 2013 - Wynn Las Vegas

I just went off the pill two months ago after taking it for nearly 15 years. Man…my hair is GREASY! Also, this thread is timely, because I was just thinking today that I hope I don’t keep getting these zits forever. I used to only get a bad zit every few months during my period, but I have had two in the span of a month. 

 

Leave a comment


Sent weekly. You may unsubscribe at any time.

Find Amazing Vendors